Solution de la question 257
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1854)
- Volume: 13, page 320-323
- ISSN: 1764-7908
Access Full Article
topHow to cite
topPepin. "Solution de la question 257." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 13 (1854): 320-323. <http://eudml.org/doc/96576>.
@article{Pepin1854,
author = {Pepin},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {320-323},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Solution de la question 257},
url = {http://eudml.org/doc/96576},
volume = {13},
year = {1854},
}
TY - JOUR
AU - Pepin
TI - Solution de la question 257
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1854
PB - Carilian-Goeury et Vor Dalmont
VL - 13
SP - 320
EP - 323
LA - fre
UR - http://eudml.org/doc/96576
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.